# SDR 98ZZZX3327

- Difficulty date: August 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N222B
- Make and model: Lear 25
- Aircraft serial: 047
- System (JASC): 2612 · Fire Detection
- Part: Lead
- Condition: Failed
- Location: Rt Engine
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

WHILE ON APPROACH TO KNOXVILLE, THE RT FIRE LIGHT ILLUMINATED.  A PRECAUTIONARY ENGINE SHUT DOWN WAS MADE FOLLOWED BY AN UNEVENTFUL LANDING.  INVESTIGATION FOUND A DEFECTIVE CONNECTION ON THE FIRE DETECTION LEAD CAUSING A FALSE FIRE INDICATION.  INSTALLATION WAS CORRECTED AND SYSTEM TESTED NORMALLY.
